MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH II HEMOSTATIC TEAR-AWAY INTRODUCER SYSTEM WITH INFUSION SIDE PORT; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH II HEMOSTATIC TEAR-AWAY INTRODUCER SYSTEM WITH INFUSION SIDE PORT; INTRODUCER, CATHETER
Model Number SS9
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Peel away sheath not working properly.The inner plastic piece under the foam is not break away.The staff i having to either pull hard or using scissors.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
No product was provided for analysis.Rma was issued for device return.Multiple attempts were made to obtain the device, but the device has not returned for evaluation.Procedure completed successfully with different device.There was no adverse event with the patient.As per the event description, the inner plastic piece under the foam is not breaking away.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Previously a capa was opened to address this issue.No further corrective actions required.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Oscor inc.Will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH II HEMOSTATIC TEAR-AWAY INTRODUCER SYSTEM WITH INFUSION SIDE PORT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key18440823
Report Number1035166-2024-00001
Device Sequence Number7023897
Product Code DYB
UDI-Device Identifier30891492002259
UDI-Public30891492002259
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS9
Device Catalogue NumberSS9
Device Lot NumberDP-19644
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown